Fibrés paraboliques stables et connexions singulières plates
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, p. 231-257
@article{BSMF_1991__119_2_231_0,
     author = {Biquard, Olivier},
     title = {Fibr\'es paraboliques stables et connexions singuli\`eres plates},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {2},
     year = {1991},
     pages = {231-257},
     doi = {10.24033/bsmf.2166},
     zbl = {0769.53013},
     mrnumber = {93a:58039},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1991__119_2_231_0}
}
Biquard, Olivier. Fibrés paraboliques stables et connexions singulières plates. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 2, pp. 231-257. doi : 10.24033/bsmf.2166. http://www.numdam.org/item/BSMF_1991__119_2_231_0/

[1]Atiyah (M.F.) and Bott (R.). - The Yang-Mills equations over Riemann surfaces, Philos. Trans. Roy. Soc. London Ser. A, t. 308, 1982, p. 523-615. | MR 85k:14006 | Zbl 0509.14014

[2]Donaldson (S.K.). - A new proof of a theorem of Narasimhan and Seshadri, J. Differential Geom., t. 18, 1983, p. 269-277. | MR 85a:32036 | Zbl 0504.49027

[3]Donaldson (S.K.). - Anti-self-dual Yang-Mills connections over complex algebraic surfaces and stable vector bundles, Proc. London Math. Soc. (3), t. 50, 1985, p. 1-26. | MR 86h:58038 | Zbl 0529.53018

[4]Donaldson (S.K.). - Infinite determinants, stable bundles and curvature, Duke Math., t. 54, 1987, p. 231-247. | MR 88g:32046 | Zbl 0627.53052

[5]Hitchin (N.J.). - The self-duality equations on a Riemann surface, Proc. London Math. Soc.(3), t. 55, 1987, p. 59-126. | MR 89a:32021 | Zbl 0634.53045

[6]Lockart (R.B.) and Mcowen (R.C.). - Elliptic differential operators on noncompact manifolds, Ann. Scuola. Norm. Sup. Pisa Cl. Sci. (4), t. 12, 1985, p. 409-447. | Numdam | MR 87k:58266 | Zbl 0615.58048

[7]Mehta (V.B.) and Seshadri (C.S.). - Moduli of vector bundles on curves with parabolic structures, Math. Ann., t. 248, 1980, p. 205-239. | MR 81i:14010 | Zbl 0454.14006

[8]Narasimhan (M.S.) and Seshadri (C.S.). - Stable and unitary vector bundles on a compact Riemann surface, Ann. Math.(2), t. 82, 1965, p. 540-567. | MR 32 #1725 | Zbl 0171.04803

[9]Seshadri (C.S.). - Fibrés vectoriels sur les courbes algébriques, Astérisque, t. 96, 1982. | MR 85b:14023 | Zbl 0517.14008

[10]Simpson (C.T.). - Contructing variations of Hodge structure using Yang-Mills theory and applications to uniformization, J. Amer. Math. Soc., t. 1, 1988, p. 867-918. | MR 90e:58026 | Zbl 0669.58008

[11]Simpson (C.T.). - Harmonic bundles on noncompact curves, J. Amer. Math. Soc., t. 3, 1990, p. 713-770. | MR 91h:58029 | Zbl 0713.58012

[12]Uhlenbeck (K.K.). - Connections with Lp bounds on curvature, Comm. Math. Phys., t. 83, 1982, p. 31-42. | MR 83e:53035 | Zbl 0499.58019

[13]Uhlenbeck (K.K.) and Yau (S.T.). - On the existence of Hermitian Yang-Mills connections in stable vector bundles, Comm. Pure Appl. Math., t. 39-S, 1986, p. 257-293. | MR 88i:58154 | Zbl 0615.58045